MathSciNet Relay Station
MathSciNet bibliographic data
MR2903263 46B20 (46A22 54C30)
Zeng, Xiaolin A note on the expression of modulus of convexity. Ann. Funct. Anal. 3 (2012), no. 1, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement